# SDR SWAA2013051315911

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 33,872 hours, 23,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: LP7265001
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTS INOP AT ROW 2.  REMOVED AND REPLACED BATTERY IAW AMM.
